# SDR DALA2020050602360

- Difficulty date: April 29, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 38,135 hours, 19,744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3163, L/P 1553748) BROKEN PASSENGER CREW DOOR 832 DAMPER CYLINDER SPRING AT AFT GALLEY AR EA (1 EA). CORRECTIVE ACTION: REPLACED DOOR DAMPER CYLINDER OF PASS/CREW DOOR 832 AS PER A320 FAM AMM 52-13-14-400-001-B AND 52-13-14-000-001-B.
